# SDR SWAA990783

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Engine: Pwa JT8*
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Connector
- Part number: 10609242
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

INFLIGHT ENGINE SHUT DOWN, AIR RETURN WITH THE NR 1 ENGINE SHUT DOWN DUE TO START VALVE OPEN LIGHT ILLUMINATED.  REMOVED AND REPLACED START VALVE AND OPEN LIGHT REMAINED ON AFTER ENG START.  FOUND START VALVE CANNON PLUG CONNECTOR BAD.  REMOVED AND REPLACED CONNECTOR, OPS CKD GOOD PER MM.
